# SDR 2005UALA01177

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 27,151 hours, 9,888 cycles
- Engine: Iae V2527A5
- Engine time: 24,209 hours, 9,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 6A5942
- Part serial: UNK
- Condition: Worn
- Location: Clapper
- Part time: 12,458 hours, 4,984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 STALL DISPLAYED ON UPPER ECAM SCREEN DURING CLIMB OR CRUISE ACCELERATION.  ENGINE NOT SHUTDOWN.  STALL DISPLAYED ON UPPER ECAM SCREEN AFTER POWER REDUCTION FROM T/O POWER.  ENGINE NOT SHUT DOWN.  TROUBLESHOOTING BORESCOPE INSPECTION REVEALED OUT-OF-LIMITS WEAR ON HPC R3 BLADE CLAPPERS.  ENGINE WAS REMOVED.
